*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am not sure where you read that Rivotril can cause seizures, but in fact Rivotril (Clonazepam) is a suitable benzodiazepine like Lexotan and can be used as an anti-covulsant medication meaning is prevents seizures. The only way for Rivotril to cause a seizure would be if you took a moderate to high dose for a significant length of time and stopped the medication cold turkey…this same possibility of a seizure applies to the Lexotan as well. All benzodiazepines, including Lexotan and Rivotril, are physically addictive medications and can cause seizures if stopped abruptly as it is considered a withdrawal effect. So overall Rivotril is definitely a good substitute from your Lexotan.
I hope this helps to provide you some guidance on this issue. Please let me know if you have any other questions or concerns as I would be happy to continue assisting you regarding this issue.
*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.